Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Swollen penis, used antibiotic cream

I am 45 yrs old man. I am bi. I had a sexual relation with a man and after that my cock head get swallon after about 10 days of that sexual entercourse. I got shy to go to the doctor as I live in an Arab and Muslim country . I used antibiotic cream and it disappeared. after a month , I went to my country and had sex with my wife. After some days, I got the same symptoms again. I stopped having sex with my wife. and used an ontiment till the cock became well again.
Asked On : Wed, 23 May 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
You are having a sexually transmitted disease (STD). Just by applying an antibiotic cream, it will not get treated. You may get some relief but the disease will recur. And also you will transmit the disease to your wife also. Are you having a white discharge per urethra or some ulcer over the penis? I would advise you to go to a doctor and get yourself treated immediately as there are many complications of untreated chronic STDs.
Answered: Thu, 8 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor